# SDR ASAA1149650

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,256 hours, 35,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 (FORWARD ENTRY) DOOR HARD TO CLOSE FROM INSIDE.  REMOVED AND REPLACED GUIDE ARM IAW B737 400 AMM 52 11 21.  OPERATIONAL CHECK NORMAL.
